# SDR DHL2003366511

- Difficulty date: May 23, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: ASL0602501
- Part serial: NONE
- Condition: Cracked
- Location: Nacelle Door
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE O/B CORE NACELLE DOOR UPPER HINGE, CRACK ACCESS LONGITUDNAL SUPPORT ANGLE DOT C3158.  REMOVED DAMAGED LONGERON ASSY & INSTALLED NEW LONGERON ASSY IAW DAC WSL6361.
